| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was damaged.The customer's blood glucose level was unknown.The customer reported that the screen had scratches and it was hard to read.The customer reported that the screen was cloudy.The insulin pump will be returned for analysis.